# SDR TSAA9525180

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Jug
- Condition: Shorted
- Location: Nr 6
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 30 - PIREP 1 - SMOKE IN GALLEY COMING FROM COFFEE/HOT JUG AT L1H.  ISOLATED TROUBLE TO NR 6 COFFEE JUG, JUG REMOVED.  CIRCUIT BREAKER PULLED AND SWITCHED TO OFF FOR NR 6 COFFEE JUG RECEPTACLE.  AIRCRAFT AND LOG BOOK PLACARDED PER MEL 25-10.  HNL - REPLACED POWER RECEPTACLE, AND OPS CHK ACCOMPLISHED.  PLACARDS REMOVED AND AIRCRAFT RETURNED TO SERVICE.  TAT:  41,488.23 HRS.  TAC:  48,948.  (X)
